Phylogenetic origin of Beckmannia (Poaceae) inferred from molecular evidence
Article first published online: 9 JUL 2009
© 2009 Institute of Botany, Chinese Academy of Sciences
Journal of Systematics and Evolution
Volume 47, Issue 4, pages 305–310, July 2009
How to Cite
XU, C.-M., QU, C.-Y., YU, W.-G., ZHANG, X.-J. and LI, F.-Z. (2009), Phylogenetic origin of Beckmannia (Poaceae) inferred from molecular evidence. Journal of Systematics and Evolution, 47: 305–310. doi: 10.1111/j.1759-6831.2009.00032.x
- Issue published online: 9 JUL 2009
- Article first published online: 9 JUL 2009
- Received: 26 October 2008 Accepted: 23 March 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!